# SDR 96ZZZX4818

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1481E
- Make and model: Cessna 182R
- Aircraft serial: 18268180
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: S250016
- Condition: Deteriorated
- Location: Vacuum Filter
- Part time: 1,676 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM HOSE FROM CENTER VACUUM FILTER TO ATTITUDE INDICATOR HAS CRUMBLED, FALLING APART.  NAME ON WHAT IS LEFT OF HOSES IS REDI-SEAL OR IMPERIAL EAST MAT.
